# SDR FDEA201205051743

- Difficulty date: May 5, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC198413
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLOURESCENT PENETRANT INSPECTION CORROSION FOUND AT LT WING OTBD FLAP INBD HINGE, INBD PIVOT HOLE .  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-52-04, REV 72.  EXISTING HOLE DIA : 1.187", FINAL HOLE DIA: 1.216", MAX ALLOWABLE DIA : 1.150".   REPAIR ACCOMPLISHED IAW EA 1-5750-160605, PART 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
